# SDR FDEA201005051458

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 61,347 hours, 13,761 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - FUEL TANK ACCESS PANEL NR 536AB CUT-OUT, 01 EACH FASTENER HOLE FOUND DAMAGED.  COMPLIED WITH EA NR 1-5710-125559 REV A, PART 2.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 110.
